# SDR VNAA0608008

- Difficulty date: August 7, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 4,822 hours, 4,827 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE MAIN CABIN DOOR SQUEALS IN FLIGHT.  MAINTENANCE CLEANED AND INSPECTED THE SEAL AND PRESSURE HOLES.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
